# SDR DALA2023082306871

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,936 hours, 12,401 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3948 -UFC/DE- DECLARED EMERGENCY DUE TO FLAP LOCKOUT AT 15 DEGREES ON APPROACH ATL. CORRECTIVE ACTION: MAINTENANCE FOUND NUMBER 1 AND 8 FLAP TRANS DPI POPPED. SERVICED TRANS FLUID AND LUBED FLAP JACKSCREW PER B737 AMM 12-22.
